Fixpunkte in homogenen Räumen

Bartels, Hans-Jochen

Document Type: Article
Year of publication: 1977
The title of a journal, publication series: Monatshefte für Mathematik
Volume: 84
Issue number: 2
Page range: 89-90
Place of publication: Wien [u.a.]
Publishing house: Springer
ISSN: 0026-9255
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Bartels, Hans-Jochen (1977) Fixpunkte in homogenen Räumen. Monatshefte für Mathematik Wien [u.a.] 84 2 89-90 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item